# SDR FDEA202305030802

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-300
- Aircraft serial: 42707
- Aircraft time: 20,040 hours, 7,897 cycles
- System (JASC): 2700 · Flight Control System
- Part: Bracket
- Part number: 114T0215167
- Condition: Damaged
- Location: Zone 600
- Stage of operation: CL
- How discovered: V
- Nature of condition: F, J, D
- Precautionary procedure: A, D, O

## Discrepancy

ON CLIMBOUT LE FLAPS ASYM EICAS WHEN RETRACTING  FLAPS FROM 1 TO UP, QRH COMPLIED, PAN PAN DECLARED.  RETURN TO CRK RUNWAY 20, FLAPS 20 APPROACH. EMERGENCY DECLARED. UPON TROUBLESHOOTING LE SLATS ASYM, PERFORMED BITE  TEST PSEU FOUND MESSAGE 286 LH SLAT #5 INBD. ON INSPECTION OF LH INBD LE SLAT #5 FOUND DAMAGED DOOR SEAL BRACKET WITH MISSING  BOLTS, NUT PLATE  ASSY, FILLER & SHIM REF IPC  57-41-51-15 FIG 15. SHEET 007 ITEMS: 375, 140, 405,  415, 200, 105.  INSTALLED  NEW  LEFT OUTBD LEADING EDGE SLAT ACTUATOR ROD SEAL DOOR IAW AMM 57-41-56-4.  CHECKED SEAL DOOR CLEARANCE & FLUSHNESS TO THE ADJACENT SKIN PANELS,  NORMAL IAW AMM 27-81-02-5 ,OPS SLAT IAW AMM 27-81-00-0, FOUND NORMAL.  A/C OK FOR SVC.
